# SDR COMA9910165

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 97962641
- Condition: Failed
- Location: Engine
- Part time: 25,938 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF MCO, THE CROSS BLEED VALVE WOULD NOT CLOSE.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE CROSS BLEED VALVE.
